# SDR CALA2022111403134

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 68,920 hours, 25,015 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 1 LOW PRESSURE LIGHT LIGHT ON DEBRIEF CREW ON ARRIVAL, A HYD SYSTEM ON #1 ENGINE SHOWS HYD PUMP ME# 29-2910-9-0003 AND INSTALL KIT ME# 29-2910-3-0012 UPON FILLING A SYSTEM HYD RESEVOIR. FLUID STREAMING OUT OF HYD QUANTITY 18%, LEAK FROM ENGINE TO INVESTIAGATE FURTHER. REPLACED ENG#1 EDP. INSTALLATION TEST REQ''D. REMOVED AND REPLACED #1 ENG HYDRAULIC PUMP.  OPS AND LEACK CHECKS PASSED. REMOVED, REPLACED, AND FLUSHED "A" SYSTEM EDP CASE DRAIN AND SYSTEM FILTERS . OPS AND LEAK CHECKS PASSED.
